# SDR SWAA2021111928562

- Difficulty date: October 8, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOORBOARD STRIP BS 727D HAS AREAS OF CORROSION. ; / [01] CORROSION ON STRIP WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORRECTIVE ACTION 1.; [03] RECEIVED NEW AFT CARGO BAY FLOORBOARD STRIP BS 727D INSTALL WELL BE WORK ON CARD # 5360-E-16462-NG ;TTG8Q004E0DV; [04] VERIFIED RECEIVED NEW AFT CARGO BAY FLOORBOARD STRIP BS 727D INSTALL WELL BE WORK ON CARD # 5360-E-16462-NG ;TTG8Q004E0DV
